# SDR GTIA030662

- Difficulty date: August 21, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part serial: 1741
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER S/N 1741, UPPER CLAMSHELL DOOR OUTBOARD TRAILING EDGE DELAMINATED.  REPAIRED CLAMSHELL DOOR.  (M)
